# SDR SWAA2025120833689

- Difficulty date: November 11, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ACB SHIELD ANGLE, BS 767 - 787, RBL 20,  WL 155.  FOUND FAULT DURING REMOVAL OF SHIELD.   REMOVED AND REPLACED ACB SHIELD ANGLE IAW SRM 51-40-02, AND DWG 146A0081, REV- AND DWG 146A8123, REV-.
